U.S. doctors online nowAsk doctors free
Pakistan
A 28-year-old female asked:

I am removing my facial hair with veet wax strips but after 3 turns i am feeling my facial hair are getting thicker, may i stop using it??

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 34 years experience
Of course!: Have never seen a hair removal product that one could not stop using... otherwise, a person would be stuck using it forever. So, yes, a person can stop using whatever facial hair removal product he or she is using.
Last updated Jul 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.